# SDR SWIA200210547

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 15,593 hours, 21,956 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ATT DISPLAY ON MAP CAME ON.  A/P DISCONNECTED, GYRO AND COMPUTER FLAGS ON COPILOT'S ADI, HDG FLAG ON COPILOT'S HSI.  AFTER A/P DISCONNECT FLAGS WENT AWAY, BUT DURING TURNS F/O'S ATT IND STAYED STRAIGHT AND LVL.  F/O COMMAND BARS SHOW BELOW AIRPLANE SYMBOL.  REPLACED NR 2 AHC85 WITH SERVICEABLE UNIT.  OPS CHECK GOOD ON TAXI.  S/N OFF:  2731.
